Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 02.07.2013
From: Sandy

Subject: blisters with rituximab ?

Hi all - just a quick question - I've been using rituximab for about 4 years now,I had my latest dose last last Thursday and this morning I woke up with a big blood blister on my lip and a couple of small ones on my hands - I'm not sure if this is a belated reaction to the drug (even though its never happened before and I've not banged myself or anything) or if its just a coincidence ...my mouth and lips feel tingly and I've never had a cold sore in my life!...I don't want to go to the doctor and look like an idiot - so I wondered if anyone else had experienced this before - thanks x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board